Department of Mathematics

University of Mississippi

Thai Hoang Le

Thái Hoàng Lê

Assistant Professor
Ph.D., University of California, Los Angeles, 2010
Hume Hall 337
662-915-1567 |
Personal Web Page

TEACHING, Spring 2018
Office Hours: M.F. 12:30-1:30 PM, T. 1:00-2:00 PM.
Math 264-01H: M.W.F. 10:00-10:50 PM, Hume 331.

Number Theory


  • Thái Hoàng Lê, Y-R. Liu, Equidistribution of polynomial sequences in function
    fields, with applications, Preprint.
  • Thái Hoàng Lê, J. D. Vaaler, Sums of products of fractional parts, Proc. London
    Math. Soc.
  • Thái Hoàng Lê, J. Wolf, Polynomial configurations in the primes, Int. Math. Res.
    96 (2006), (2014) 2014 (5): 1153-1173.
  • M. Kelly, Thái Hoàng Lê, Uniform dilations in higher dimensions, J. London Math.
    (2013) 88 (3): 925-940.
  • Thái Hoàng Lê, C. V. Spencer, Intersective polynomials and Diophantine
    approximation, Int. Math. Res. Not. (2014) 2014 (5): 1153-1173.